About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 903518, 15 pages
http://dx.doi.org/10.1155/2012/903518
Research Article

Existence of Mild Solutions for a Class of Fractional Evolution Equations with Compact Analytic Semigroup

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 2 May 2012; Revised 9 September 2012; Accepted 27 September 2012

Academic Editor: Dumitru Bǎleanu

Copyright © 2012 He Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

He Yang, “Existence of Mild Solutions for a Class of Fractional Evolution Equations with Compact Analytic Semigroup,” Abstract and Applied Analysis, vol. 2012, Article ID 903518, 15 pages, 2012. doi:10.1155/2012/903518